# SDR REXA201000113

- Difficulty date: August 24, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N8533D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7533
- Aircraft time: 21,093 hours, 18,106 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT SPLRS- CAUTION MSG, FOLLOWED BY SPOILERONS-CAUTION MSG AT CRUISE FL300.  MSGS REMAINED UNTIL PARKED AT GATE.  CYCLED CIRCUIT BREAKERS FOR SECU AND PERFORMED OP/C IAW AMM 27-61-05.  OP/C GOOD.
